2013, Vol 14, No 1

 

Recent Submissions

  • Kaygısız, Kenan; Şahin, Adem (Selcuk University Research Center of Applied Mathematics, 2013)
    In this paper, we present k sequences of generalized Van der Laan polynomials and generalized Perrin polynomials by using generalized Fibonacci and Lucas polynomials. We give some properties of these poly- nomials. We also ...
  • İyigün, Esen (Selcuk University Research Center of Applied Mathematics, 2013)
    In this study; we define the ith e-curvature functions mi for 1≤i≤3 in R31. So, in R31 we give arelation between harmonic curvatures and ith e-curvature functions.Moreover, we find a relation between constant curvature ...
  • Etemoğlu, Esra; Arslan, Kadri; Bulca, Betül (Selcuk University Research Center of Applied Mathematics, 2013)
    In the present study we consider self-similar surfaces imbedded in Euclidean space. We give necessary and sufficient conditions for the surface ofrevolution and surfaces with Monge patch in E3 to become self-similar. ...
  • Dutta, Kaustubh; Malik, Prasanta; Maity, Manojit (Selcuk University Research Center of Applied Mathematics, 2013)
    In this paper we study the concepts of strongly statisticallyconvergent and strongly statistically Cauchy double sequences in a probabilisticmetric space endowed with the strong topology. We also introducethe notions of ...
  • Akyar, Bedia (Selcuk University Research Center of Applied Mathematics, 2013)
    We study a special type of prismatic sets namely the prismatic subdivi-sion of a simplicial set. Prismatic sets have been used to construct a classifying mapgiving invariants in gauge theory. We give an algebraic interpretation ...
  • Taşbozan, Orkun; Yağmurlu, N. Murat; Esen, Alaattin (Selcuk University Research Center of Applied Mathematics, 2013)
    In this paper, the functional variable method is applied to the(2+1)-dimensional Boussinesq, (2+1)-dimensional KdV and (2+1)-dimensional Nizhnik-Novikov-Veselov equations to obtain their some solitary and periodic wave solutions.
  • Taşkara, Necati; Gümüş, İbrahim H. (Selcuk University Research Center of Applied Mathematics, 2013)
    In this paper we investigated traces of Hadamard and Kroneckerproducts of matrices and obtained some inequalities for traces ofproducts of matrices.
  • Yolaçan, Esra; Kızıltunç, Hükmi (Selcuk University Research Center of Applied Mathematics, 2013)
    In this paper, we define and study sufficient and necessary conditions for modified finite-step iterative sequences with mean errors for a finite family of generalized asymptotically quasi-nonexpansive mappings in real ...
  • Yalçınkaya, İbrahim; Hamza, Alaa E.; Çınar, Cengiz (Selcuk University Research Center of Applied Mathematics, 2013)
  • Khan, A. H.; Faizan, M.; Haque, Ziaul (Selcuk University Research Center of Applied Mathematics, 2013)
    In this paper, families of continuous probability distributions have been characterizedthrough conditional expectations, conditioned on a non-adjacent order statistics. Further,some of its important deductions are also discussed.

View more